MAUDE Adverse Event Report: ENCORE MEDICAL L.P DJO SURGICAL; ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM

ENCORE MEDICAL L.P DJO SURGICAL; ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM
Catalog Number 804-06-318
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to distal end of tap broke off in patient.
 
Additional Manufacturer Narrative
The agent reported, distal end of tap broke off in patient.A/g: unk.Complaint has been evaluated and is similar to report number 1644408-2025-01060; 804-06-318, s303 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID CANNULATED TAP, 6.5MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25385996
Report Number1644408-2026-01127
Device Sequence Number10700418
Product Code HWX
UDI-Device Identifier00190446839200
UDI-Public00190446839200
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
B089255
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number804-06-318
Device Lot Number104322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown